Evidence map›Paper›PMID 31316756›Full record

ArticleF1000Research2019

Case Report: Concomitant coronary stent and femoral artery thrombosis in the setting of heparin-induced thrombocytopenia.

Mejdi Ben Messaoud, Mezri Maatouk, Mohamed Mehdi Boussaada, Marouane Mahjoub, Walid Mnari, Habib Gamra

Open access · goldAbstract readCase Reports
In one paragraph

Article in F1000Research, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
1.1field-weighted citation impact, top 22% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 7 citations in OpenAlex.

  1. Article
  2. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Mejdi Ben MessaoudCardiology A Department, Fattouma Bourguiba University Hospital, Monastir, Monastir, Monastir, 5000, Tunisia.ORCID 0000-0002-5457-3555
Mezri MaatoukRadiology Department, Fattouma Bourguiba University Hospital, Monastir, Monastir, Monastir, 5000, Tunisia.
Mohamed Mehdi BoussaadaCardiology A Department, Fattouma Bourguiba University Hospital, Monastir, Monastir, Monastir, 5000, Tunisia.
Marouane MahjoubCardiology A Department, Fattouma Bourguiba University Hospital, Monastir, Monastir, Monastir, 5000, Tunisia.
Walid MnariRadiology Department, Fattouma Bourguiba University Hospital, Monastir, Monastir, Monastir, 5000, Tunisia.
Habib GamraCardiology A Department, Fattouma Bourguiba University Hospital, Monastir, Monastir, Monastir, 5000, Tunisia.
Hospital Fatuma Bourguiba Monastir · TN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Heparin induced thrombocytopenia (HIT) is a rare but potentially life threatening  adverse drug reaction. We report an unusual case of concomitant subacute coronary stent and femoral artery thrombosis secondary to HIT. In the current era of extensive growth of heparin use and percutaneous coronary interventions, it's important for clinicians to remember that such complication might occur and should be prevented.

Indexed as

ThrombocytopeniaThrombosisAgedFemoral ArteryHeparinHumansMaleStentsStroke VolumeVentricular Function, LeftHeparinKey words: heparin; thrombocytopenia; thrombosis; coronary artery; stent; myocardial infarction; femoral artery; coronary angioplasty; thrombectomy

Identifiers

PMID31316756
PMCPMC6611129
OpenAlexW2946009317

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.